# SDR HEEA063250

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23081018
- Condition: Misoverhauled
- Location: Starter/Gen
- Part time: 15,164 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND THE WRONG TYPE BRUSHES WERE INSTALLED BY THE VENDOR AT OVERHAUL.  THESE HAVE THE HARD INSERTS AND GROOVED THE COMMUTATOR.
